Post Injection swelling / pain (delts)

Discussion in 'Steroid Forum' started by Mighty_Bluff, May 4, 2009.

  1. #1
    Mighty_Bluff

    Mighty_Bluff Junior Member

    Hey guys,

    I've been rotating shots between my two delts... I'm currently on my 6th week of 300mg Cyp & 200mg Deca = 2cc... I combine them into one shot per week... so I'm only hitting each delt every 14 days. I'm using a 25gauge needle 5/8 inch. The first several shots were fine... A little bit of pain and soreness in my shoulder but it pretty much went away after a couple days. My last shot into the left delt was slightly more painful than usual, but nothing too bad, and I bled a tiny bit afterwards. I had to inject faster than normal because the pin seemed stuck at first... It didn't hurt afterwards or the next day. 3 days after the shot is when I noticed some swelling and by day 5...today, the swelling has progressed down to my upper tricep area. My arm is a good inch larger than normal. Much harder to the touch and very stiff. The pain isn't too bad though. I'm a kickboxer, and I was stll able to train this morning without too much difficulty. It is warm to the touch...then again both shoulder's are and I'm also on ECA... so my whole body is kind of warm... I wasn't sure what to do... so I iced it a little last night and had my gf give me a good massage. What do you guys think? Do I need to get this checked out by a Doc? Are their other remedies or things I can do? How have you guys dealt with this in the past? Thanks!
     
  2. #2
    Big Steve

    Big Steve Junior Member

    every now and then i get a bad shot that swells up. the swelling usually subsides just takes a little time. however if you have an infection the condition will only get worse and you should consult a doctor
     
  3. #3
    Renegade69

    Renegade69 Member

    ice the delt to bring the temp down, after that keep touching it to see just how fast the heat comes back...if it comes back pretty fast and the area is still swollen you might want to get it checked out. better safe than sorry man
     
  4. #4
    BILLYGRINGO

    BILLYGRINGO Junior Member


    yOU SHOULD REALLY CONSIDER QUAD OR GLUTE SHOTS !

    The heat is a small sign of an infection, especially if your whole body is warm. Also what probably happened and i have seen this before.

    When you did you shot 5/8 is a very short needle, the oil came back up the "pin hole" from the needle and got under your skin. that is why is spread down your arm. This will go away in time and it is another reason why it is warm to the touch, the body is trying to fight off a subtance it hasn't had between the muscle and skin before, I can think this is what happene because you said you rushed the shot.

    So how do you prevent this. Do not do shoulder shots, use a longer needle in your quad or glute.

    the reason i say do not do shoulder shots is because unless yo have LARGE shoulders you have a very small target area, yeah even if your medial delt looks big unless you get it just right ! But chances are it'll be to much to one side or the other or to low or to high. It is a very small muscle. Also you wether you think it or not your probably flexing your shulder while your injecting ( from nerves or just simply arm position) which makes it difficult for the oil to settle into the muscle fibers. Addtionally i have a friend of mine who is a shoulder specialist, he has seen many people who have down shots in the shoulder and where the mucsle is very fine it can actually create pockets that do not heal and can create an opportunity for injury and muscle tearing !

    when you do a quad or glute shot is it very easy to relax the muscle and allow the oil to spread out evenly.

    good luck take some tylenol to help with the fever it will pass in a few days, if not go get some antibiotics
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.